English  |  正體中文  |  简体中文  |  Items with full text/Total items : 51296/86412 (59%)
Visitors : 8177941      Online Users : 59
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/20609


    Title: Estimation of the parameters of the Gompertz distribution under the first failure-censored sampling plan
    Authors: 吳忠武;Wu, Jong-wuu;Hung, Wen-liang;Tsai, Chih-hui
    Contributors: 淡江大學統計學系
    Keywords: First failure-censored;Gompertz distribution;Joint confidence region
    Date: 2003-11-01
    Issue Date: 2009-11-30 12:53:36 (UTC+8)
    Publisher: Taylor & Francis
    Abstract: In this paper, we provide a method for constructing an exact confidence interval and an exact joint confidence region for the parameters of the Gompertz distribution under the first failure-censored sampling plan [1]. Moreover, when compared to ordinary sampling plans, the sampling plan of Balasooriya [1] has an advantage in terms of shorten test-time and a saving of resources. Finally, we give an example to illustrate our proposed method. Results from simulation studies assessing the performance of our proposed method are included.
    Relation: Statistics 37(6), pp.517-525
    DOI: 10.1080/02331880310001598864
    Appears in Collections:[統計學系暨研究所] 期刊論文

    Files in This Item:

    File SizeFormat
    index.html0KbHTML52View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback